MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number 3341202
Medical Device Problem Codes Material Rupture (1546); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Seroma (2069); Deformity/ Disfigurement (2360); Post Operative Wound Infection (2446); Wrinkling (2613); Breast Discomfort/Pain (4504)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed for lot #7475364 and lot #7538580, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: n/a mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient who underwent a breast reconstruction procedure with mentor memoryshape breast implant 390cc gel breast prostheses developed breast wrinkling and asymmetry post implantation.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.Lot numbers and serial numbers for two devices were reported: left device: lot #7475364-042, serial # (b)(6) right device: lot #7538580-051, serial # (b)(6) it was not specified which breast developed wrinkling and asymmetry (left breast, right breast, or bilateral).If clarification is received, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
On 10-jan-2025, mentor received additional information about the event: it was reported that the breast wrinkling and symmetry previously reported is for both breasts.This medwatch report is for the patient¿s right breast prosthesis.Refer to manufacturer report number 1645337-2025-00768 for the report for the patient¿s left breast prosthesis.The patient underwent bilateral explantation on an unknown date.Reason for device explant and/or reoperation: wrinkling, asymmetry.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On 11-mar-2025, mentor received additional information about the event.It was reported that mri results indicated possible rupture of the right breast prosthesis.This medwatch report is for the patient¿s right breast prosthesis.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On 13-aug-2025, mentor received additional information about the event.It was reported that the patient had presented with infection.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On 02-sep-2025, mentor received additional information about the event.The patient had developed pain, swelling, and a seroma in her right breast.The previously reported infection was determined to be cellulitis and applicable to patient¿s right breast only.The patient required hospitalization.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On 09-oct-2025, mentor received additional information about the event.The patient underwent explantation on (b)(6) 2024.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYSHAPE BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
kate karberg
3041 skyway circle north
irving, TX 75038
3035526892
MDR Report Key19469026
Report Number1645337-2024-06740
Device Sequence Number16995409
Product Code FTR
UDI-Device Identifier00081317005209
UDI-Public(01)00081317005209(17)230114(10)7538580(21)7538580-051
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P060028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/14/2023
Device Catalogue Number3341202
Device Lot Number7538580
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/30/2023
Supplement Date Received by Manufacturer01/10/2025
03/11/2025
08/13/2025
09/02/2025
10/09/2025
Initial Report FDA Received Date06/05/2024
Supplement Report FDA Received Date01/28/2025
04/01/2025
08/27/2025
09/19/2025
10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/15/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other; Hospitalization;
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite